# SDR DALA2024120511467

- Difficulty date: December 3, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N859DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31970
- Aircraft time: 27,760 hours, 10,594 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Aft Righ
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6653526) DURING SVC CHK FOUND AFT RIGHT EMERGENCY LIGHT BATTERY INOP. R/R AFT RIGHT EMERGENCY LIGHT BATTERY PACK PER B737 AMM 33-51. OPS CHK GOOD.
